{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,29]],"date-time":"2026-08-29T06:26:24Z","timestamp":1787984784632,"version":"build-2784847793"},"reference-count":9,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"1","license":[{"start":{"date-parts":[[2019,1,1]],"date-time":"2019-01-01T00:00:00Z","timestamp":1546300800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2018,9,6]],"date-time":"2018-09-06T00:00:00Z","timestamp":1536192000000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by-nc-nd\/4.0\/"}],"content-domain":{"domain":["lww.com","ovid.com"],"crossmark-restriction":true},"short-container-title":[],"published-print":{"date-parts":[[2019,1]]},"abstract":"<jats:sec>\n                    <jats:title>Objective\/Background:<\/jats:title>\n                    <jats:p>Toxic erythema of chemotherapy (TEC) is a well-recognized adverse cutaneous reaction to chemotherapy. Similar to many skin diseases, the clinical presentations may vary. Our objective is to expand on the typical and atypical clinical and histopathological presentations of TEC.<\/jats:p>\n                  <\/jats:sec>\n                  <jats:sec>\n                    <jats:title>Methods:<\/jats:title>\n                    <jats:p>Forty patients with a diagnosis of TEC were included from 500 patients who had undergone an allogeneic hematopoietic stem cell transplant. Relevant information and demonstrative photos and pathology were selected.<\/jats:p>\n                  <\/jats:sec>\n                  <jats:sec>\n                    <jats:title>Results:<\/jats:title>\n                    <jats:p>Classic clinical presentations included hand and foot erythema and dysesthesias; atypical presentations included facial involvement, hyperpigmentation, dermatomyositislike, and erythroderma associated with capillary leak syndrome.<\/jats:p>\n                  <\/jats:sec>\n                  <jats:sec>\n                    <jats:title>Conclusion:<\/jats:title>\n                    <jats:p>The diagnosis of TEC should be considered after a correlation of clinical and histological findings in conjunction with a timeline of chemotherapy administration. Suggested criteria for the diagnosis of TEC may be helpful to dermatologists and clinicians when caring for these patients.<\/jats:p>\n                  <\/jats:sec>","DOI":"10.1016\/j.hemonc.2018.09.001","type":"journal-article","created":{"date-parts":[[2018,9,20]],"date-time":"2018-09-20T07:08:25Z","timestamp":1537427305000},"page":"19-25","update-policy":"https:\/\/doi.org\/10.1097\/lww.0000000000001000","source":"Crossref","is-referenced-by-count":18,"title":["Clinical and histopathological spectrum of toxic erythema of chemotherapy in patients who have undergone allogeneic hematopoietic cell transplantation"],"prefix":"10.4103","volume":"12","author":[{"given":"Manrup K.","family":"Hunjan","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Somaira","family":"Nowsheen","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Alvaro J.","family":"Ramos-Rodriguez","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Shahrukh K.","family":"Hashmi","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Alina G.","family":"Bridges","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Julia S.","family":"Lehman","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Rokea","family":"El-Azhary","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","reference":[{"key":"10.1016\/j.hemonc.2018.09.001_b0005","doi-asserted-by":"crossref","first-page":"524","DOI":"10.1016\/j.jaad.2008.05.018","article-title":"Toxic erythema of chemotherapy: a useful clinical term","volume":"59","author":"Bolognia","year":"2008","journal-title":"J Am Acad Dermatol"},{"key":"10.1016\/j.hemonc.2018.09.001_b0010","doi-asserted-by":"crossref","DOI":"10.1111\/j.1365-4632.2012.05573.x","article-title":"Localized toxic erythema of chemotherapy during treatment with paclitaxel","volume":"53","author":"Spicknall","year":"2014","journal-title":"Int J Dermatol"},{"key":"10.1016\/j.hemonc.2018.09.001_b0015","doi-asserted-by":"crossref","first-page":"646","DOI":"10.1038\/bmt.2012.218","article-title":"Toxic erythema of chemotherapy following iv BU plus fludarabine for allogeneic PBSC transplant","volume":"48","author":"Parker","year":"2013","journal-title":"Bone Marrow Transplant"},{"key":"10.1016\/j.hemonc.2018.09.001_b0020","doi-asserted-by":"crossref","first-page":"481","DOI":"10.1177\/1203475416644831","article-title":"Flagellate pattern of toxic erythema of chemotherapy due to doxorubicin: a case report","volume":"20","author":"Vadeboncoeur","year":"2016","journal-title":"J Cutan Med Surg"},{"key":"10.1016\/j.hemonc.2018.09.001_b0025","doi-asserted-by":"crossref","first-page":"1092","DOI":"10.1016\/j.jaad.2010.04.021","article-title":"Chemotherapy-related bilateral dermatitis associated with eccrine squamous syringometaplasia: reappraisal of epidemiological, clinical, and pathological features","volume":"64","author":"Martorell-Calatayud","year":"2011","journal-title":"J Am Acad Dermatol"},{"key":"10.1016\/j.hemonc.2018.09.001_b0030","doi-asserted-by":"crossref","first-page":"S44","DOI":"10.1016\/j.jaad.2006.04.076","article-title":"Chemotherapy-induced toxic erythema under treatment with pegylated liposomal doxorubicin: no restriction to palms and soles","volume":"58","author":"Ziemer","year":"2008","journal-title":"J Am Acad Dermatol"},{"key":"10.1016\/j.hemonc.2018.09.001_b0035","doi-asserted-by":"crossref","first-page":"653","DOI":"10.4103\/0973-1482.138028","article-title":"Clofarabine associated capillary leak syndrome in a child with lymphoma successfully treated with intravenous immunoglobulin","volume":"11","author":"Kesik","year":"2015","journal-title":"J Cancer Res Ther"},{"key":"10.1016\/j.hemonc.2018.09.001_b0040","doi-asserted-by":"crossref","first-page":"303","DOI":"10.1007\/s00280-014-2504-y","article-title":"Enhanced skin toxicity associated with the combination of clofarabine plus cytarabine for the treatment of acute leukemia","volume":"74","author":"Zhang","year":"2014","journal-title":"Cancer Chemother Pharmacol"},{"key":"10.1016\/j.hemonc.2018.09.001_b0045","doi-asserted-by":"crossref","first-page":"171","DOI":"10.2165\/11539080-000000000-00000","article-title":"A systematic approach to systemic contact dermatitis and symmetric drug-related intertriginous and flexural exanthema (SDRIFE)","volume":"12","author":"Winnicki","year":"2011","journal-title":"Am J Clin Dermatol"}],"container-title":["Hematology\/Oncology and Stem Cell Therapy"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S1658387618300931?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S1658387618300931?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/www.ovid.com\/02275670-201912010-00004","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,8,27]],"date-time":"2026-08-27T13:50:12Z","timestamp":1787838612000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/02275670-201912010-00004"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2019,1]]},"references-count":9,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2019]]}},"URL":"https:\/\/doi.org\/10.1016\/j.hemonc.2018.09.001","relation":{},"ISSN":["1658-3876"],"issn-type":[{"value":"1658-3876","type":"print"}],"subject":[],"published":{"date-parts":[[2019,1]]}}}